On the Generic Strategic Stability of Nash Equilibria if Voting is Costly
We prove that for generic plurality games with positive cost of voting, the number of Nash equilibria is finite. Furthermore all the equilibria are regular, hence stable sets as singletons.
|Date of creation:||08 Dec 2003|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.ceistorvergata.it
More information through EDIRC
|Order Information:|| Postal: CEIS - Centre for Economic and International Studies - Faculty of Economics - University of Rome "Tor Vergata" - Via Columbia, 2 00133 Roma|
Web: http://www.ceistorvergata.it Email:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Marco A. Haan & Peter Kooreman, 2003. "How majorities can lose the election Another voting paradox," Social Choice and Welfare, Springer, vol. 20(3), pages 509-522, 06.
- De Sinopoli, Francesco, 2001.
"On the Generic Finiteness of Equilibrium Outcomes in Plurality Games,"
Games and Economic Behavior,
Elsevier, vol. 34(2), pages 270-286, February.
- DE SINOPOLI, Francesco, . "On the generic finiteness of equilibrium outcomes in plurality games," CORE Discussion Papers RP -1499, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Mertens, J.-F., 1988. "Stable equilibria - a reformulation," CORE Discussion Papers 1988038, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Govindan, S & McLennan, A, 1997.
"On the Generic Finiteness of Equilibrium Outcome Distributions in Game Forms,"
299, Minnesota - Center for Economic Research.
- Govindan, Srihari & McLennan, Andrew, 2001. "On the Generic Finiteness of Equilibrium Outcome Distributions in Game Forms," Econometrica, Econometric Society, vol. 69(2), pages 455-71, March.
- Blume, Lawrence E & Zame, William R, 1994.
"The Algebraic Geometry of Perfect and Sequential Equilibrium,"
Econometric Society, vol. 62(4), pages 783-94, July.
- Lawrence E. Blume & William R. Zame, 1993. "The Algebraic Geometry of Perfect and Sequential Equilibrium," Game Theory and Information 9309001, EconWPA.
When requesting a correction, please mention this item's handle: RePEc:rtv:ceisrp:41. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Barbara Piazzi)
If references are entirely missing, you can add them using this form.